# SDR SIMA20201011005

- Difficulty date: October 11, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS NR 1, 3, 5, 6, 7, 8 CONNECTOR WIRING DAMAGED/BROKEN.  C/A COMPLETE: REPLACED EMERGENCY LIGHT STRIPS 1, 3, 5, 6, 7, AND 8, IAW EMB145 AMM 33-50-12 SEE NRTC BOW348179 FOR AIRCRAFT INSTALLATION AND OPERATIONAL CHECK
